On Solution of complex equations with the homotopy perturbation method
dc.authorid | https://orcid.org/0000-0003-2387-4045 | |
dc.authorid | https://orcid.org/0000-0002-0419-1778 | |
dc.contributor.author | Düz, Murat | |
dc.contributor.author | Çamlica, Şeyda | |
dc.date.accessioned | 2025-03-06T06:36:41Z | |
dc.date.available | 2025-03-06T06:36:41Z | |
dc.date.issued | 2024-12-31 | |
dc.department | Fakülteler, Fen Fakültesi, Matematik Bölümü | |
dc.description.abstract | In this study, complex differential equations are solved using the homotopy perturbation method (HPM). Firstly, we separated the real and imaginary parts of the equation. Thus, from one unknown equation is obtained two unknown equation systems. Later, we applied HPM real and imaginary to parts of the equation. So, we have obtained real and imaginary parts of the solution. | |
dc.identifier | 10.37094/adyujsci.1484685 | |
dc.identifier.citation | Düz, M., & Çamlıca, Ş. (2024). On Solution of Complex Equations with the Homotopy Perturbation Method. Adıyaman University Journal of Science, 14(2), 157-167. https://doi.org/10.37094/adyujsci.1484685 | |
dc.identifier.doi | 10.37094/adyujsci.1484685 | |
dc.identifier.endpage | 167 | |
dc.identifier.issn | 2147-1630 | |
dc.identifier.issue | 2 | |
dc.identifier.scopus | 2-s2.0-85214415849 | |
dc.identifier.scopusquality | Q4 | |
dc.identifier.startpage | 157 | |
dc.identifier.uri | https://doi.org/10.37094/adyujsci.1484685 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14619/15123 | |
dc.identifier.volume | 14 | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | Adiyaman University | |
dc.relation.ispartof | Adiyaman University Journal of Science | |
dc.relation.ispartofseries | Adiyaman University Journal of Science | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.subject | Complex equations | |
dc.subject | Equation system | |
dc.subject | Homotopy perturbation method | |
dc.title | On Solution of complex equations with the homotopy perturbation method | |
dc.title.alternative | Homotopi pertürbasyon metodu ile kompleks denklemlerin çözümü üzerine | |
dc.type | Journal | |
oaire.citation.issue | 2 | |
oaire.citation.volume | 14 |
Dosyalar
Lisans paketi
1 - 1 / 1
Küçük Resim Yok
- İsim:
- license.txt
- Boyut:
- 1.17 KB
- Biçim:
- Item-specific license agreed upon to submission
- Açıklama: